liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Proofs of existence of local potentials for trace-free symmetric 2-forms using dimensionally dependent identities
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Journal of Geometry and Physics, ISSN 0393-0440, Vol. 54, no 3, 251-261 p.Article in journal (Refereed) Published
Abstract [en]

We exploit four-dimensional tensor identities to give a very simple proof of the existence of a Lanczos potential for a Weyl tensor in four dimensions with any signature, and to show that the potential satisfies a simple linear second-order differential equation, e.g., a wave equation in Lorentz signature. Furthermore, we exploit higher-dimensional tensor identities to obtain the analogous results for (m, m)-forms in 2m dimensions. © 2004 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
2005. Vol. 54, no 3, 251-261 p.
National Category
URN: urn:nbn:se:liu:diva-22885DOI: 10.1016/j.geomphys.2004.09.008Local ID: 2232OAI: diva2:243198
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Edgar, Brian
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Journal of Geometry and Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 310 hits
ReferencesLink to record
Permanent link

Direct link